# SDR 20000907SH026

- Difficulty date: August 15, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N5145W
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837098
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 3656624
- Part serial: 0031983
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

NO ELECTRICAL OUTPUT.  ALTERNATOR END BELL CRACKED COMPLETELY THROUGH ONE SIDE.  ONE DIODE COPPER LEAD BROKEN IN TWO.  ROTOR RUBBING.  ALTERNATOR OVERHAULED 3-26-90.  TOTAL TIME SINCE O/H:  920 HOURS.  (X)
